# SDR SWAA982990

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 1-8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EMERGENCY TRACK LIGHTS INOP FROM ROWS 1 TO 8.  REPLACED TRACK WIRE AND OP CHECKED PER BOEING M/M.
